# SDR CA080305007

- Difficulty date: February 28, 2008
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Lyc AEIO360A1B6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Riser
- Condition: Cracked
- Location: Nr 3 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT EXHAUST RISER (NR 3 CYL) WAS FOUND CRACKED ALONG WELD DURING REGULARLY SCHEDULED MAINTENANCE.
